The radical of π*(ΩS)⊗ℚ, II

  • Stephen Halperin
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1183)


Minimal Model Homogeneous Element Quadratic Part Rational Homology Solvable Ideal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [F-H]
    Y. Felix and S. Halperin, Rational LS category and its applications. Trans. AMS 273 (1982), 1–38.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [F-H-T]
    Y. Felix, S. Halperin, and J.-C. Thomas, The homotopy Lie algebra for finite complexes. Publ. Math. I.H.E.S. 56 (1982), 387–410.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [F-H-T-T]
    Y. Felix, S. Halperin, D. Tanré, and J.-C. Thomas, The radical of π*(ΩS) ⊗ ℚ, these proceedings.Google Scholar
  4. [H]
    S. Halperin, Finiteness in the minimal models of Sullivan. Trans. AMS 230 (1977), 173–199.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [Q]
    D. Quillen, Rational homotopy theory. Ann. of Math. 90 (1969), 205–295.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [T]
    G. Toomer, Lusternik-Schnirelmann category and the Milnor-Moore spectral sequence. Math. Z. 138 (1974), 123–143.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Stephen Halperin
    • 1
  1. 1.Department of MathematicsUniversity of TorontoTorontoCanada

Personalised recommendations